# SDR F3LA97002

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AT BS 178 BULKHAD, NDI SHOWED 12 CRACK INDICATIONS AT VARIOUS LOCATIONS BETWEEN WL 184 TO WL 234, RBL 17.5 TO LBL 17.5.  BLIND FASTENERS INSTALLED IN PREVIOUS REPAIR AT WL 234, RBL 12 AND LBL 12.  REMOVED CENTER WEB, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR WEB IAW, SRM 53-10-11, 51-30-2, MM 51-21-41 AND DRAWING NR 65-16300.  (M)
